Quiting Oxy forever, Please help Me, with advice and supports
Hi There, I am a 20 year old, I been addictied to Oxy for the last 7 months.
I lost everything due to this addiciton. I got kicked out of college, pawn off everythings I had.
Now im about to lose my loving family, they are so mad and helpless dont know what to do.
I been trying to quit for the last 3 months , it is been on and off , everytime i would fight till the 3th day and give back in., I tired about 5 time in the last 3mouth, my mom has been couting everytime for me. I fear the withdrawal so bad. i been doing everything I can to not go through it. I bought them off the street and it bascilly toke evrything I own. I sold or pawn everything I had and now, I have nothing else to sell or pawn and im broke and hopeless to deal with it. I just got a new part time job, and i just finished my last pill tonight and I want to quit this forever and never go back, i promise i sweat if i can just get my life back, i will do anything I can.
I really want to change and be a better son to my family. they love me so much and soemtime I can even look them in the eyes, becasue i know how much it hurts them.. I m done this time, no more bitching out. it is almost chritmas and i really want to able to give back my family the son they once had, I know it dosent sounds like that much , but i know it will back better than any present money can buy.i cant go to detox since i just got a new job and i have work everyday this week, i cant afford to lose this job. i really need some supports and i know i can do this,and i know i cant call any friends since they are also hooked on oxy, but i m willing to give up m firends to get my family back.
I know I can do this, but why god, i already lost everything please dont make me lose my family. thanks so much for reading my post. any advice and supports will help. i just wish to have someone hear my voices, since i cant talk to any my friends. thanks you.
keep your head up. That is the best thing you can give is your well being. Your family wants to see you healthy. I know its hard. I am just starting out too and the feelings do get better. I know it feels like u r dying but if you can just make it and take it hour by hour you will be able to beat this/ Just admitting you have a problem is a huge step which some people can never do so you are stronger than you are giving yourself credit. Google the Thomas recipe and that helps you get through the withdrawals. It is going to be a rough couple weeks but compared to a lifetime its nothing. You can do this! There isn't anything else your family could ask for than you. Good Luck hun a remember that you are a strong man.
u will do fine. 7 months is not a long time to use compared to most. If you stick to ur guns, seek aftercare and stay positive..u have this licked. Get the spider web outta ur brain that tells u to use by not using...the habit will go away..the need to use will become less and less. Keep urself ascomfy as u can and do know u cant use again..ever.
you are in great shape. just keep your eye on the prize. look at the bright side, your still young! you have your whole life ahead of you. you still have your family support, you have a job! and you wised up after only 7 months. good for you! just tough it out, you have to anticipate that you will feel a little ****** but its all part of your body and mind healing. the withdrawals will get better after each day. drink lots of water! take it easy. exercise does wonders when you feel up to it. 7 months is not that long you will feel back to normal in no time. just dont go back! quit while your ahead. i used oxys and xanax for 5 years and about a month ago i wised up. got some suboxone to taper off and help the withdrawals and never looked back. im proud to say i havent taken anything in a month and i feel great. suprisingly, not even a craving. i basically took a long honest look at my life and realized im headed nowhere if i continue with this ****. and truth is its not that good. rather be successful and put my energy into something rewarding. I consider myself lucky. good luck to you and if you need any support we're all here.
Hi there! I have a son your age and cannot imagine him going through what H*ll I have been through for the past 20 years of my life. I promise you it doesn't get any better and it never gets any easier to quit the longer you use. I wouldn't wish this on anyone. I have quit multiple times, and the desire to use NEVER goes away completely. However you have to decide that it is just absolutely NOT an option for you anymore. No differently than you would put poison in your body, because that is what this stuff is to us. It poisons our lives. It wants nothing more than to take our spirit, our soul, our minds and eventually our bodies down. 7 months isn't too long, so once you get past the withdrawals, you should bounce back fairly quickly. I am on my umpteenth 5th day now and feeling much better. The worst will be over in about another 24 to 48 hours for you. Just hang tight with us, drink lots, take immodium, and if you can get some multi-vitamins, b12, and drink ensure for protein. Also bananas for potassium. I know it feels like you are going to die, but I promise you that you won't. It's uncomfortable and the desire to use to get rid of the ickies will drive you crazy if you think about how just one pill will take it away. You know where that goes.... and then you have to start over again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.